RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 4, Pages 764–769 (Mi tvp2225)  

Short Communications

On two statistics in the polynomial scheme

A. F. Ronžin

Moscow

Abstract: In the article the limit theorems for two statistics are proved by means of the author's method [1]. The first statistics is the analog of the statistics of chi-square tests for the frequencies of sets in the sequence of dependent random variables.

Full text: PDF file (396 kB)

English version:
Theory of Probability and its Applications, 1984, 28:4, 800–805

Bibliographic databases:

Received: 03.11.1980

Citation: A. F. Ronžin, “On two statistics in the polynomial scheme”, Teor. Veroyatnost. i Primenen., 28:4 (1983), 764–769; Theory Probab. Appl., 28:4 (1984), 800–805

Citation in format AMSBIB
\Bibitem{Ron83}
\by A.~F.~Ron{\v z}in
\paper On two statistics in the polynomial scheme
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 4
\pages 764--769
\mathnet{http://mi.mathnet.ru/tvp2225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=726902}
\zmath{https://zbmath.org/?q=an:0558.62020|0536.62006}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 4
\pages 800--805
\crossref{https://doi.org/10.1137/1128078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TV66700014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2225
  • http://mi.mathnet.ru/eng/tvp/v28/i4/p764

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:98
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020